# SDR 97ZZZX4377

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150MS
- Make and model: Lear 55LEAR
- Aircraft serial: 55049
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 54800032
- Condition: Inoperative
- Location: Stall Warning
- Part time: 3,400 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW STALL COMPUTER UNIT FROM LEARJET, REMOVED FROM BOX, UNIT NOT OPERATING CORRECTLY.  LT TONE TOO LONG, RT WOULD NOT TEST.  RETURNED UNUSED TO LEARJET FOR REPLACEMENT.  RECEIVED SECOND UNIT, INSTALLED ON AIRCRAFT AND RETURNED TO SERVICE.  (PN 5480003-2).
